Acetaminophen-induced fulminant hepatic failure in Dogs
Article first published online: 5 DEC 2005
Copyright © 1985 American Association for the Study of Liver Diseases
Volume 5, Issue 4, pages 673–676, July/August 1985
How to Cite
Ortega, L., Garcia, J. I. L., Garcia, A. T., Silecchia, G., Arenas, J., Suarez, A., Azcoitia, M. M., Esponera, J. S., Gonzalez, E. M. and Cantero, J. L. B. (1985), Acetaminophen-induced fulminant hepatic failure in Dogs. Hepatology, 5: 673–676. doi: 10.1002/hep.1840050425
- Issue published online: 5 DEC 2005
- Article first published online: 5 DEC 2005
- Manuscript Accepted: 20 MAR 1985
- Manuscript Received: 10 OCT 1984
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.